# SDR AALA202010219015

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 68,006 hours, 8,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 122201
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  UPON AIRCRAFT REACTIVATION FROM STORAGE, EMERGENCY LIGHTS POWERED BY MODULE M33098 WILL NOT ILLUMINATE DURING EMERGENCY LIGHTING TEST.  REMOVED AND REPLACED BATTERY PACK IN MODULE M33098 WITH A SERVICEABLE UNIT AND OPERATIONAL CHECKS GOOD, PER AMM 33-51-06.
